# SDR ASAA2018062625427

- Difficulty date: June 26, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL FROM STA 500A TO STA 500I HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED CORR OUT OF LIMITS. FABRICATED AND INSTALLED NEW RT TRANSITION PANEL FROM STA 500A-500I IAW SRM 55-00-53 2R 5, 53 00 53 1A 2 W .750 R .033 O .040 L 6.00 D .007.
